| Model Number |
CD2311-36Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the asymptomatic patient presented in clinic during follow up.It was noted that the device was post-paced t-wave oversensing on the ventricular lead.The patient did not receive therapy during the oversensing.Programming changes were discussed.